# SDR SIMA20250415001

- Difficulty date: April 15, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 22,411 hours, 15,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SEAT TRACK AT FR17 & Y -10.75? (LEVEL 2 CORROSION) (MAJOR REPAIR) BLENDED CORROSION ON LH SEAT TRACK AT FR17 & Y -10.75" PER EMB E-175 SRM 51-10-03. BLEND MEASURES L=2.3" W=.6" H=- .38" BLEND IS FOUND TO BE OUT OF LIMITS PER EMB E-175 SRM 53-10-10/AD01. REMOVED LH SEAT TRACK AT FR 12-20 Y-10.75" PER EMB 175 SRM 51-40-08. ORDERED AND RECEIVED NEW LH TRACK PN 170-03264-001 (PO 332693). LOCATED, DRILLED, AND TREATED HOLES IN NEW LH TRACK PER EMB-175 SRM 51-40-02 AND EMB-175 SRM 51-23-04. RESTORED FINISH ON LH SEAT TRACK AT FR 12-20 Y-10.75 PER ETN-EJ-51-015, ETN-EJ-51-025, EMB 175 SRM 51-23-06, AND CPM 51-25-00. REMOVED AND REPLACED LH SEAT TRACK AT FR 12-20 Y-10.75 PER EMB-175 SRM 51-40-08. LEVEL 2 CORROSION
